# SDR DALA2020032702051

- Difficulty date: March 22, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 69,371 hours, 29,327 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 688 1R DOOR SLIDE HANGING OUT OF PLACE. CORRECTIVE ACTION: REPLACED 1R DOOR SLIDE PER W/C. (7119504)
